# SDR SWIA200717904

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD WEB IS CRACKED AT HANDRAIL DOWN STOP BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 2 ANGLES AND 1 DOUBLER ON PAX DOOR FWD WEB IAW REO 601R-52-11-702A PAGE 4 ITEM 8.
